# SDR FDKA200710290

- Difficulty date: October 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,517 hours, 11,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6170 MCO (1000 PHX LCL) - MAIN CABIN DOOR BINDING.  MX REMOVED AND REPLACED BUSHINGS ON HINGE ARM OF DOOR.
